# SDR 20001026SH021

- Difficulty date: July 7, 2000
- Submitted: October 26, 2000
- Operation: General aviation
- Aircraft: N103LN
- Make and model: Snias AS350B3
- Aircraft serial: 3128
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Indicator
- Part number: 3502011111
- Part serial: 353932
- Condition: Fluctuates
- Location: Vertical Speed
- Part time: 619 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL SPEED INDICATOR HAD EXCESSIVE NEEDLE FLUCTUATION.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
